# SDR 5TTY2018091500001

- Difficulty date: September 8, 2018
- Submitted: September 15, 2018
- Operation: Air carrier
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000228
- Aircraft time: 20,674 hours, 13,977 cycles
- Engine: Ge CF3410E6
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAI-440 FLIGHT FROM SAL TO IAH, THE AIRCRAFT WAS TURNED BACK IN FLIGHT DUE BLEED 1 OVERPRESS EICAS WARNING MESSAGE IN CLIMB FLIGHT PHASE. AFTER LANDING WITH NO INCIDENT, THE BLEED SYSTEM ON ENGINE 1 WAS DEFERRED AND AIRCRAFT WAS RETURNED TO SERVICE.
